jump to search box

Weighted shifts on directed trees / Zenon Jan Jabłoński, Il Bong Jung, Jan Stochel.

Availability

At the Library

Other libraries

Author/Creator:
Jablónski, Zenon Jan, 1973-
Language:
English.
Publication date:
2011
Imprint:
Providence, R.I. : American Mathematical Society, 2012, c2011.
Format:
  • Book
  • vii, 107 p. ; 26 cm.
Note:
"Volume 216, number 1017 (third of 4 numbers)."
Bibliography:
Includes bibliographical references.
Contents:
  • Introduction
  • Prerequisites (directed trees, operator theory)
  • Fundamental properties (an invitation to weighted shifts, unitary equivalence, circularity, adjoints and moduli, the polar decomposition, Fredholm directed trees)
  • Inclusions of domains
  • Hyponormality and cohyponormality
  • Subnormality
  • Complete hyperexpansivity
  • Miscellanea (admissibility of assorted weighted shifts, p-hyponormality)
Contributor:
Jung, Il Bong, 1954-
Stochel, Jan, 1951-
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; no. 1017
Memoirs of the American Mathematical Society ; no. 1017.
Subjects:
ISBN:
9780821868683
0821868683

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top